EconPapers    
Economics at your fingertips  
 

On singular value distribution of large-dimensional autocovariance matrices

Zeng Li, Guangming Pan and Jianfeng Yao

Journal of Multivariate Analysis, 2015, vol. 137, issue C, 119-140

Abstract: Let (εj)j≥0 be a sequence of independent p-dimensional random vectors and τ≥1 a given integer. From a sample ε1,…,εT+τ of the sequence, the so-called lag-τ auto-covariance matrix is Cτ=T−1∑j=1Tετ+jεjt. When the dimension p is large compared to the sample size T, this paper establishes the limit of the singular value distribution of Cτ assuming that p and T grow to infinity proportionally and the sequence has uniformly bounded (4+δ)th order moments. Compared to existing asymptotic results on sample covariance matrices developed in random matrix theory, the case of an auto-covariance matrix is much more involved due to the fact that the summands are dependent and the matrix Cτ is not symmetric. Several new techniques are introduced for the derivation of the main theorem.

Keywords: Random matrix theory; Large-dimensional auto-covariance matrix; Limiting spectral distribution; Singular value distribution (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X1500041X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:137:y:2015:i:c:p:119-140

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2015.02.006

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:137:y:2015:i:c:p:119-140